13000 / 13101 - Publications - 2011

13000 / 13101 - Department of Mathematics

Publications 2011

Books, Book chapters and Lecture notes, Dissertations, Research reports, Unpublished lectures, Proceedings, Papers, Patents

Papers in WoS Journals

RUKAVIČKA, J. On Generalized Dyck Paths. Electronic Journal of Combinatorics (E-JC),. 2011, 18(1), ISSN 1077-8926. Available from: http://www.combinatorics.org/Volume_18/v18i1toc.html

MATOUŠEK, M. and P. PTÁK. ORTHOCOMPLEMENTED DIFFERENCE LATTICES WITH FEW GENERATORS. Kybernetika. 2011, 47(1), 60-73. ISSN 0023-5954.

DEMLOVÁ, M., P. GORALCIK, and V. KOUBEK. An equimorphic diversity case. Journal of Algebra. 2011, 338(1), 157-168. ISSN 0021-8693. DOI 10.1016/j.jalgebra.2011.02.044.

SOBOTÍKOVÁ, V. Error analysis of a DG method employing ideal elements applied to a nonlinear convection-diffusion problem. Journal of Numerical Mathematics. 2011, 19(2), 137-163. ISSN 1570-2820. DOI 10.1515/JNUM.2011.007.

ADÁMEK, J., S. MILIUS, and J. VELEBIL. Semantics of higher-order recursion schemes. Logical Methods in Computer Science. 2011, 2011(7), 1-43. ISSN 1860-5974. DOI 10.2168/LMCS-7(1:15)2011.

VELEBIL, J. and A. KURZ. Equational presentations of functors and monads. Mathematical Structures in Computer Science. 2011, 2011(21), 363-381. ISSN 0960-1295. DOI 10.1017/S0960129510000575.

HAMHALTER, J. and E. TURILOVA. Subspace Structures in Inner Product Spaces and von Neumann Algebras. International Journal of Theoretical Physics. 2011, 2011(50), 3812-3820. ISSN 0020-7748. DOI 10.1007/s10733-011-0665-6.

KROUPA, T. Core of Coalition Games on MV-algebras. Journal of Logic and Computations. 2011, 21(3), 479-492. ISSN 0955-792X. DOI 10.1093/logcom/exp015.

BÍLKOVÁ, M., J. VELEBIL, and Y. VENEMA. On monotone modalities and adjointness. Mathematical Structures in Computer Science. 2011, 2011(21), 383-416. ISSN 0960-1295. DOI 10.1017/S0960129510000514.

DEMLOVÁ, M., V. KOUBEK, and J. SICHLER. Relative universality and universality obtained by adding constants. Algebra universalis. 2011, 65(2), 179-184. ISSN 0002-5240. DOI 10.1007/s00012-011-0122-7.

TKADLEC, J. Note on Generalizations of Orthocomplete and Lattice Effect Algebras. International Journal of Theoretical Physics. 2011, 50(12), 3915-3918. ISSN 0020-7748. DOI 10.1007/s10773-011-0781-3.

CARAGHEORGHEOPOL, D. and J. TKADLEC. Atomic effect algebras with compression bases. Journal of Mathematical Physics. 2011, 52(1), ISSN 0022-2488. DOI 10.1063/1.3533918.

BOHATA, M. Star order on operator and function algebras. Publicationes Mathematicae. 2011, 79(1-2), 211-229. ISSN 0033-3883. DOI 10.5486/PMD.2011.5006.

HORČÍK, R. On the Structure of Finite Integral Commutative Residuated Chains. Journal of Logic and Computations. 2011, 21(5), 717-728. ISSN 0955-792X. DOI 10.1093/logcom/exp059.

ADÁMEK, J., S. MILIUS, and J. VELEBIL. Elgot theories: A new perspective on the equational properties of iteration. Mathematical Structures in Computer Science. 2011, 2011(21), 417-480. ISSN 0960-1295. DOI 10.1017/S0960129510000496.

TKADLEC, J. and E. TURUNEN. Commutative bounded integral residuated orthomodular lattices are Boolean algebras. Soft Computing. 2011, 15(4), 635-636. ISSN 1432-7643. DOI 10.1007/s00500-010-0572-4.

ADÁMEK, J., S. MILIUS, and J. VELEBIL. On second-order iterative monads. Theoretical Computer Science. 2011, 412(38), 4969-4988. ISSN 0304-3975. DOI 10.1016/j.tcs.2011.04.027.

KARAZERIS, P., A. MATZARIS, and J. VELEBIL. Final coalgebras in accessible categories. Mathematical Structures in Computer Science. 2011, 21(5), 1067-1108. ISSN 0960-1295. DOI 10.1017/S0960129511000351.

HAMHALTER, J. Isomorphisms of ordered structures of abelian C*-subalgebras of C*-algebras. Journal of Mathematical Analysis and Its Applications. 2011, 383(2), 391-399. ISSN 0022-247X. DOI 10.1016/j.jmaa.2011.05.035.

CARAGHEORGHEOPOL, D. and J. TKADLEC. Characterizations of Spectral Automorphisms and a Stone-Type Theorem in Orthomodular Lattices. International Journal of Theoretical Physics. 2011, 50(12), 3750-3760. ISSN 0020-7748. DOI 10.1007/s10773-011-0738-6.

Papers in Other Journals

KULHÁNEK, P., D. BŘEŇ, and M. BOHATA. Generalized Buneman Dispersion Relation in the Longitudinally Dominated Magnetic Field. ISRN Condensed Matter Physics. 2011, 2011(1), 1-7. ISSN 2090-7397. DOI 10.5402/2011/896321.

SCHOLTZOVÁ, J. Díry v oblacích. ALDEBARAN BULLETIN. 2011, 2011(28), ISSN 1214-1674. Available from: http://aldebaran.cz/bulletin/2011_28_mra.php

SCHOLTZOVÁ, J. A okna změníme v elektrárnu... ALDEBARAN BULLETIN. 2011, 2011(21), ISSN 1214-1674. Available from: http://aldebaran.cz/bulletin/2011_21_wok.php

SCHOLTZOVÁ, J. Stardust NExT. ALDEBARAN BULLETIN. 2011, 2011(11), ISSN 1214-1674. Available from: http://www.aldebaran.cz/bulletin/2011_11_sta.php

SCHOLTZOVÁ, J. Ptáček bonzáček. ALDEBARAN BULLETIN. 2011, 2011(09), ISSN 1214-1674. Available from: http://aldebaran.cz/bulletin/2011_09_pta.php

Books, Book Chapters and Lecture Notes

HEKRDLA, J. and J. GREGOR. Partial difference equations and their application in systems theory. In: PETROPOULOU, E. N., ed. Some Recent Advances in Partial Difference Equations. Sharjah: Bentham Science Publishers Ltd., 2011. p. 77-110. vol. Vol 1. ISBN 978-1-60805-152-6. DOI 10.2174/978160805152611001010077.

FABIAN, M., et al. Banach Space Theory. New York: Springer, 2011. CMS Books in Mathematics. vol. XIV. ISSN 1613-5237. ISBN 978-1-4419-7514-0.

Conference Proceedings

GABRIËLS, J. and M. NAVARA. Properties of OML operations and the role of computers in proofs. In: KALINA, M., O. NANASIOVA, and L. VALASKOVA, eds. Abstracts of the 3rd International Conference Quantum Structures 2011. Quantum Structures 2011, Kočovce, 2011-05-16/2011-05-20. Bratislava: Vydavatel'stvo STU, 2011. p. 19-21. ISBN 978-80-227-3515-5.

NĚMEČEK, A. Maple pro pokročilejší (matematiku). In: SOJKA, P. and M. KVÍZDA, eds. Sborník SCO 2011. Sharable Content Objects 2011, Brno, 2011-06-22/2011-06-23. Brno: Masarykova univerzita, 2011. p. 1-2. ISBN 978-80-210-5528-5. Available from: http://math.feld.cvut.cz/ftp/nemecek/maple/brno2011/ANbrno2011.pdf

BOHATA, M. and J. HAMHALTER. Operator Algebras and Quantum Structures. In: Workshop 2011. Praha, 2011-02-01/2011-02-04. Praha: Czech Technical University in Prague, 2011. p. 1-3. Available from: https://sgs.cvut.cz/index.php?action=workshop_2011

CARAGHEORGHEOPOL, D. and J. TKADLEC. Effect algebras with compression bases. In: Abstracts of the 3rd International Conference Quantum Structures 2011. Quantum Structures 2011, Kočovce, 2011-05-16/2011-05-20. Bratislava: Slovak University of Technology, 2011. p. 11-12. ISBN 978-80-227-3515-5.

BÍLKOVÁ, M., et al. Relation liftings on preorders and posets. In: CORRADINI, A., B. KLIN, and C. CÎRSTEA, eds. Proceedings of CALCO 2011. 4th Conference on Algebra and Coalgebra in Computer Science, Winchester, 2011-08-30/2011-09-02. Berlin: Springer-Verlag, 2011. p. 115-129. Springer Lecture Notes in Computer Science series.. ISSN 0302-9743. ISBN 978-3-642-22943-5. DOI 10.1007/978-3-642-22944-2_9.

Unpublished Lectures

TKADLEC, J. Effect algebras with compression bases. [Unpublished Lecture] Quantum Structures 2011. 2011-05-18.

TIŠER, J. Differentiabilty and variational principle. [Unpublished Lecture] Department of Mathematics, University of Milano. 2011-11-15.

HAMHALTER, J. Quantum Measure Theory. [Unpublished Lecture] Mathematical Institute of the Univerity of Erlangen,. 2011-07-21.

CHETCUTI, E. and J. HAMHALTER. Absolute continuity. [Unpublished Lecture] 3rd Conference of Settat on Operator Algebras and Applications. 2011-11-04.

HAMHALTER, J. and E. TURILOVA. Abelian and associative subalgebras determine the Jordan structure. [Unpublished Lecture] 3rd Conference of Settat on Operator Algebras and Applications. 2011-11-02.

BOHATA, M. and J. HAMHALTER. Star Order on Operator Algebras. [Unpublished Lecture] 3rd Conference of Settat on Operator Algebras and Applications. 2011-11-02.

The page was created 26.03.2019 05:00:01